MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST

Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST
Catalog Number SYR100185
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 18-gauge needles supplied are coring vials." "multiple technicians experienced coring vials while compounding.".
 
Additional Manufacturer Narrative
The customer reported that the 18-gauge needles supplied are coring vials and that multiple technicians experienced coring vials while compounding.At this time, a sample was not received for investigation, and no samples, photos, videos, or other critical details were provided, even after follow-ups with the customer.The complaint was not confirmed, and the cause was documented as sample required to determine cause.According to the product specifications, the hypodermic-regular bevel needles are not designed to penetrate medical vials; instead, blunt tip products are suitable for this intended usage, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,18GX1.0",REG,BEVEL,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50886630
Report Number1417592-2026-50353
Device Sequence Number21272815
Product Code FMI
UDI-Device Identifier40080196304944
UDI-Public40080196304944
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown